I am a 60+ woman who has had skin rash problems for several years. I decided to try Anatabloc after seeing the commercials for it everywhere, and was pleasantly surprised by the effect it had on me. First of all, it has improved my skin condition greatly, both by significantly reducing the rash and by eliminating the allergy symptoms I suffer from during every pollen season (read http://wecanwait4u.com/picamilon-reviews.html). I also have much less aches and pains now, sleep better, and have better mood and sounder sleep. I used to take breaks from this pill twice, and many of my symptoms returned, but they disappeared again after I came back to taking this pill.
This pill is not a cure-all medicine, but it does help greatly if you have some inflammation-related conditions. I used to have some dull pain in my joints, which prevented me from exercising, but they had gone after I started taking this. Besides, this medicine has a very positive effect on my heartbeat, which used to be irregular, but now it doesn't bother me anymore - it has almost gone, too! I can run, work out, and in general be more active now and enjoy life again.
I assumed this medicine to be trustworthy from the beginning (the official site gave the complete list of ingredients, there were some reports on clinical studies), and I wasn't mistaken - this works. I had been having joint pains for several years, and only this medicine helped me to kill them. I consulted the doctor and he said this pill was absolutely harmless for me. I haven't noticed any side effects from it so far. I have no trouble moving and even running now.
It seems that this pill has affected my digestive system in a negative way. I have never suffered from any digestion-related issues, but now that I'm on this pill, I burp uncontrollably every time I eat or drink something. Also, there is metallic taste in my mouth sometimes now. This is disturbing. I have abandoned taking this, and am going to consult my doctor as soon as I can.
I have noticed some increase in my blood pressure after having started taking this. This is very important for me, as my blood pressure was too high even before. Also, there is some strange painful feeling I have when urinating. My joint pains are gone, which is a great relief for me, but there are some side effects to this medicine, too, and they make me worry.
I have increased heartbeat and some severe sleeping issues because of this pill. My sleep aggravated almost immediately after I started taking these tablets, but I thought it would come back to normal soon, and was wrong. I still have problems with falling asleep, and with waking up in the morning. I am exhausted all the time now, but still unable to sleep at night. I've never read any other people reporting this side effect, but this is what this pill does to me.